Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 59, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 18, 2014, 1:21 AM CDT for Iowa County, Wisconsin. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2014, 1:21 AM CDT (06:21 UTC)
- Expired
- Jun 18, 2014, 2:15 AM CDT
- In force
- 54 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Iowa County, WI
The radar
The La Crosse radar (KARX), 131 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 10:13 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 6.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3441 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
096 WUUS53 KMKX 180621 SVRMKX WIC049-180715- /O.NEW.KMKX.SV.W.0059.140618T0621Z-140618T0715Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 121 AM CDT WED JUN 18 2014 THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN IOWA COUNTY IN SOUTH CENTRAL WISCONSIN... * UNTIL 215 AM CDT * AT 121 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINERAL POINT...MOVING EAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... DODGEVILLE...MINERAL POINT...BARNEVELD...RIDGEWAY...LINDEN... COBB...REWEY...HOLLANDALE...GOVERNOR DODGE ST PARK...BLUE MOUND ST PARK...EDMUND AND LONDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4281 9042 4295 9042 4312 8985 4282 8984 TIME...MOT...LOC 0621Z 254DEG 12KT 4289 9031 HAIL...1.00IN WIND...<50MPH $$ DAVIS
3 follow-up statements
132 WWUS53 KMKX 180645 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 145 AM CDT WED JUN 18 2014 WIC049-180715- /O.CON.KMKX.SV.W.0059.000000T0000Z-140618T0715Z/ IOWA WI- 145 AM CDT WED JUN 18 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR SOUTHERN IOWA COUNTY... AT 145 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINERAL POINT...MOVING EAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... DODGEVILLE...MINERAL POINT...BARNEVELD...RIDGEWAY...LINDEN...COBB... REWEY...HOLLANDALE...GOVERNOR DODGE ST PARK...BLUE MOUND ST PARK... EDMUND AND LONDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4281 9042 4295 9042 4312 8985 4282 8984 TIME...MOT...LOC 0645Z 257DEG 15KT 4291 9017 HAIL...1.00IN WIND...<50MPH $$ REM
950 WWUS53 KMKX 180703 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 203 AM CDT WED JUN 18 2014 WIC049-180715- /O.CON.KMKX.SV.W.0059.000000T0000Z-140618T0715Z/ IOWA WI- 203 AM CDT WED JUN 18 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR SOUTHERN IOWA COUNTY... AT 201 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DODGEVILLE... MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... DODGEVILLE...MINERAL POINT...BARNEVELD...RIDGEWAY...LINDEN...COBB... REWEY...HOLLANDALE...GOVERNOR DODGE ST PARK...BLUE MOUND ST PARK... EDMUND AND LONDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...WITH FLASH FLOODING LIKELY. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4281 9042 4295 9042 4312 8985 4282 8984 TIME...MOT...LOC 0701Z 261DEG 19KT 4292 9006 HAIL...1.00IN WIND...<50MPH $$ REM
055
WWUS53 KMKX 180719
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
219 AM CDT WED JUN 18 2014
WIC049-180728-
/O.EXP.KMKX.SV.W.0059.000000T0000Z-140618T0715Z/
IOWA WI-
219 AM CDT WED JUN 18 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN IOWA COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
WEDNESDAY MORNING FOR SOUTHEAST WISCONSIN.
LAT...LON 4281 9042 4295 9042 4312 8985 4282 8984
TIME...MOT...LOC 0715Z 254DEG 12KT 4292 9006
$$
REMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 8:20 PM CDT, 5 hours 1 minute earlier.
Area forecast discussion, Jun 17, 8:20 PM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
820 PM CDT TUE JUN 17 2014
.UPDATE...
VISIBLE SATELLITE IMAGERY IS SHOWING DEEPENING CONVECTION
BEGINNING TO OCCUR ACROSS NCNTRAL IA INTO SE MN AND WC WI. THIS
DEEPENING ASCENT IS ASSOCIATED WITH THE NOSE OF THE LOW LEVEL JET.
THE EVENING RAOB OUT OF KDVN SHOWS A STRONG CAP JUST BELOW 700MB
WHICH IS LIMITING CONVECTION AT THIS TIME. THAT CAP IS WEAKER TO
THE NORTH AND IS WHY WE/RE SEEING THE FIRST CONVECTION UP AROUND
WAUSAU. A DECENT MID LEVEL SHORT WAVE OVER NEB WILL EVENTUALLY
ROLL ACROSS WISCONSIN TONIGHT. THIS SHORT WAVE WILL ENHANCE THE
DEEP CONVECTION AND LIKELY WIPE OUT THE INVERSION. THE SCENARIO WE
EXPECT FOR TONIGHT IS FOR CONVECTION TO FIRE ACROSS SOUTHEAST MN
OR FAR NE IA...THEN ROLL EAST SOUTHEAST ACROSS SOUTHERN WISCONSIN.
SEVERE WEATHER IS EXPECTED WITH SOME OF THESE STORMS WITH THE MAIN
THREAT BY THE TIME IT GETS HERE BEING LARGE HAIL AND STRONG WINDS.
LIKE LAST NIGHT...ISOLATED TORNADOES ARE POSSIBLE. THE MAIN SHOW
SHOULD BE FROM JUST BEFORE MIDNIGHT...THROUGH THE ENTIRE NIGHT.
TORRENTIAL RAIN IS ALSO EXPECTED AND COUPLED WITH SATURATED
CONDITIONS FROM LAST NIGHT/S RAINFALL...THE FLASH FLOOD THREAT HAS
INCREASED.
&&
.AVIATION/06Z TAFS/...
ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED OVERNIGHT. THE THREAT
SHOULD BEGIN MAINLY AFTER 10 PM AND CONTINUE ON AND OFF THROUGH
THE OVERNIGHT HOURS. LIKE LAST NIGHT...A FEW STORMS COULD BE
SEVERE WITH HAIL AND STRAIGHT-LINE WINDS THE MAIN THREAT. ISOLATED
TORNADOES ARE POSSIBLE. THE STORMS SHOULD CLEAR OUT SHORTLY AFTER
12Z WED...WITH ANOTHER ROUND EXPECTED AGAIN WED EVENING AND
THROUGH THE OVERNIGHT HOURS.
&&
.PREV DISCUSSION... /ISSUED 325 PM CDT TUE JUN 17 2014/
TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE - MEDIUM.
WHILE THE MCS FROM LAST NIGHT HAS LEFT A STABLE/SUBSIDING INFLUENCE
ACROSS THE AREA FOR THE DAYTIME PERIOD...THINGS ARE LIKELY TO CHANGE
HEADING INTO THE EVENING HOURS. 4KM SPC WRF RUN FROM LAST NIGHT
ESSENTIALLY LEFT US DRY FOR TONIGHT BUT THE 12Z RUN HAS COME IN
LOOKING LOOK THE GFS/NAM/ECMWF AND HITS US WITH ANOTHER MCS.
ATMOSPHERE BEGINNING TO RELOAD TO THE WEST AND SOUTHWEST OF THE CWA.
IMPRESSIVE WIND/DEW POINT GRADIENT BETWEEN SRN WI AND SE IA. SPC
MESO PAGE DOING A GREAT JOB SHOWING HOW THE BETTER MLCAPE/MUCAPE IS
FURTHER SOUTH AND CURVING NW INTO CNTRL IA. EXPECT THIS GRADIENT TO
LIFT NORTH A BIT FURTHER WITH THE HELP OF THE BETTER SOUTHERLY FLOW
ACROSS IA. MANY FACTORS COMING BACK INTO PLAY TO LIKELY GENERATE
ANOTHER STG/SVR MCS MOVING THROUGH. PROXIMITY OF SURFACE
FRONT...RENEWED SOUTHWEST 850 JET...AND SOME RIGHT REAR QUADRANT
UPPER DIVERGENCE FROM UPR GRT LAKES 250 MB JET. WILL HOIST A FLASH
FLOOD WATCH FOR THE WRN CWA MATCHING UP WITH DVN AND ARX ON THIS.
INCREASE IN DCAPE/FAVORABLE MID LEVEL LAPSE RATES AND ADAQUETE 0-6KM
SHEAR SUGGEST SVR POTENTIAL WITH THIS NEXT COMPLEX.
HEADING INTO WEDNESDAY...THE ECMWF BRINGS A LULL TO THINGS AS THE
MCS AND ASSOCIATED SHORTWAVE MOVE EAST. HOWEVER THE NAM AND GFS
LINGER ADDITIONAL CONVECTION THROUGHOUT THE DAY. WILL KEEP CHCY POPS
GOING ALL DAY BUT KEEP THE FLASH FLOOD WATCH LINED UP WITH THE
TRENDS OF THE ECMWF AT THIS TIME. LIKE THIS MORNING...AN MCS PASSAGE
OFTEN TIMES RESULTS IN AT LEAST A BREAK IN THE ACTION...BUT IF HEAVY
RAIN INDUCED FLASH FLOODING FROM THE OVERNIGHT SYSTEM PERSSISTS THE
WATCH MAY NEED TO BE EXTENDED IN DURATION AND POTENTIALLY COVERAGE A
AS WELL.
WEDNESDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE - MEDIUM.
WILL CONTINUE MID-LEVEL POPS FROM WED NIGHT INTO THU NIGHT AS STRONG
SFC BOUNDARY AS WELL AS ELEVATED BAROCLINIC ZONE REMAINS DRAPED
ACROSS WISCONSIN INTO NRN IL AS WELL AS LOW LEVEL THETA-E RIDGE.
PWAT VALUES REMAIN HIGH THROUGH THE PERIOD...GENERALLY IN THE 1.5 TO
1.75 INCH RANGE WHICH REMAINS ABNORMALLY HIGH FOR MID-JUNE. SHORT
TERM GUIDANCE FOCUSES AXIS OF LOW LEVEL JET TO THE WEST OF WI INTO
IA/MN WED NGT...BUT PIVOTS EWD AND WEAKENS THU INTO THU NGT. BOTH
NAM AND GFS SHOW YET ANOTHER CONVECTIVELY INDUCED SHORT WAVE
AFFECTING SRN WI WED NGT INTO THU AND LAYER FRONTOGENETICAL FORCING
RESPONSE MODERATE IN THE LOW LAYERS ACROSS SRN WI WED NIGHT.
DEPENDING ON WHERE HEAVIER QPF OCCURS TONIGHT...MAY NEED ANOTHER
FLASH FLOOD WATCH FOR PORTIONS OF THE AREA WED NGT INTO THU.
NEED TO HAVE A TIGHTER GRADIENT IN TEMPERATURE ACROSS SRN WI FOR
HIGHS BOTH THU AND FRI DUE TO LOW LEVEL FLOW PREDOMINANTELY FROM THE
EAST.
PRECIP THREAT NOT AS HIGH ON FRIDAY AS SLIGHTLY DRIER AIR BRIEFLY
RETURNS WITH WEAK SFC OCCLUSION PASSAGE AND LOW LEVEL JET FURTHER
WEAKENING.
FRIDAY NIGHT THROUGH TUESDAY - FORECAST CONFIDENCE - MEDIUM.
WILL LEAN MORE ON ECMWF SOLUTION FOR THIS PERIOD AS THIS GUIDANCE
HAS BEEN MOST RELIABLE AND HAS SHOWED THE BEST OVERALL CONSISTENCY
IN HANDLING WEAKENING UPPER LOW ACROSS UPPER MIDWEST LATE IN THE
WEEK. GEM AND GFS ALSO COMING INTO AGREEMENT WITH ECMWF SOLUTION.
WEAKENING UPPER LOW OVER UPPER MIDWEST/CANADIAN BORDER GETS NUDGED
SOUTHEAST OVER THE WEEKEND DUE TO UPSTREAM LONG WAVE RIDGING
EXPANDING ACROSS SOUTH CENTRAL CANADA INTO WRN CONUS. FINAL
REMNANTS OF THIS WEAKENING UPPER LOW AND TROF FINALLY CLEAR SRN WI
AREA BY MONDAY NIGHT/TUE TIME FRAME.
SLIGHTLY DRIER AIR TO SETTLE OVER SRN WI LATER FRI/FRI NGT AS DRIER
AIR WRAPS IN FROM THE SOUTHWEST. UNFORTUNATELY...MOIST AIR REMAINS
JUST TO THE SOUTH AND WILL LIKELY RETURN TO THE AREA SATURDAY AS
BORDER SHORT WAVE MENTIONED EARLIER MOVES ACROSS WESTERN GTLAKES.
HENCE THREAT FOR CONVECTION AND HEAVY RAINFALL WILL CONTINUE
ON SATURDAY WITH LESS HUMID CONDITIONS RETURNING SUNDAY AND
MONDAY.
AVIATION/00Z TAFS/...
MAIN STORY WILL BE REDVELOPMENT OF CONVECTION
OVERNIGHT. LLJ REFOCUSES WITH MODELS SHOWING MORE STORMS WITH
SHORTWAVE AND UPPER DIVERGENCE FROM UPPER JET STREAM. MODELS ARE IN
PRETTY DECENT AGREEMENT FOR MCS TO ROLL THOUGH FROM MID OR LATE
EVENING THROUGH THE EARLY MORNING HOURS. 12Z NAM AND 12Z GFS SUGGEST
STORMS LINGER ALL DAY WEDNESDAY WHILE THE ECMWF GRADUALLY TRAILS
THINGS OFF. EXPECT LOWER CIGS/VSBYS IN THE STRONGER STORMS.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR WIZ046-056-057-
062-063-067>069.
LM...NONE.
&&
UPDATE...DAVIS
TONIGHT/WEDNESDAY AND AVIATION/MARINE...COLLAR
WEDNESDAY NIGHT THROUGH TUESDAY...MBKHazardous weather outlook, Jun 18, 12:25 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1225 AM CDT WED JUN 18 2014 WIZ046-047-051-052-056>060-062>072-181930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1225 AM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...REST OF TONIGHT THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF SOUTHERN WISCONSIN THROUGH THE OVERNIGHT HOURS...AS A WARM FRONT MOVES SLOWLY NORTHWARD INTO THE AREA. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING THIS TIME. THE PRIMARY HAZARDS ARE LARGE HAIL AND DAMAGING WINDS...THOUGH AN ISOLATED TORNADO IS ALSO POSSIBLE. HEAVY RAINFALL IS EXPECTED WITH THE THUNDERSTORMS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTH CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY...WITH THUNDERSTORMS LIKELY AT TIMES WEDNESDAY NIGHT INTO THURSDAY NIGHT...DUE TO A STRONG FRONTAL BOUNDARY REMAINING CLOSE BY TO SOUTHERN WISCONSIN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST INTO MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO BE THE PRIMARY HAZARDS. HEAVY RAINFALL IS ALSO POSSIBLE...WHICH MAY PRODUCE AREAL FLOODING...AND POSSIBLY FLASH FLOODING. SOME RIVER LEVELS WILL RISE TO ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT...AND MAY BE NEEDED AGAIN WEDNESDAY INTO WEDNESDAY NIGHT. LMZ643>646-181930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1225 AM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...REST OF TONIGHT THUNDERSTORMS WILL CONTINUE TO AFFECT PORTIONS OF THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH THE OVERNIGHT HOURS...AS A WARM FRONT MOVES SLOWLY NORTHWARD INTO THE AREA. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS DURING THIS TIME. THE PRIMARY HAZARDS ARE LARGE HAIL AND DAMAGING WINDS...THOUGH AN ISOLATED WATERSPOUT IS ALSO POSSIBLE. AREAS OF DENSE FOG MAY DEVELOP...AS WARM AND HUMID AIR LINGERS OVER THE NEARSHORE WATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...WITH THUNDERSTORMS LIKELY AT TIMES WEDNESDAY NIGHT INTO THURSDAY NIGHT...DUE TO A STRONG FRONTAL BOUNDARY REMAINING CLOSE BY TO SOUTHERN LAKE MICHIGAN. OTHERWISE...THE CHANCE FOR THUNDERSTORMS WILL PERSIST INTO MONDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO BE THE PRIMARY HAZARDS. A WARM AND HUMID AIRMASS IN PLACE MAY LEAD TO AREAS OF DENSE FOG OVER THE COLDER WATERS OF THE LAKE MICHIGAN WEDNESDAY INTO THE WEEKEND. WOOD WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 17, 11:43 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1143 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM HAIL 1 W MILWAUKEE 43.03N 87.94W
06/17/2014 M1.00 INCH MILWAUKEE WI BROADCAST MEDIA
1 INCH HAIL AT 19TH AND WISCONSIN AVE.
&&
BHAHNLocal storm report, Jun 17, 11:52 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1152 PM CDT TUE JUN 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM HAIL 2 N MILLER PARK 43.06N 87.97W
06/17/2014 M1.25 INCH MILWAUKEE WI AMATEUR RADIO
&&
BHAHNLocal storm report, Jun 18, 12:09 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1209 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL 4 NW MILWAUKEE 43.07N 87.97W
06/17/2014 M0.88 INCH MILWAUKEE WI TRAINED SPOTTER
NICKEL SIZE HAIL AND ESTIMATED 55 MPH WIND. SMALL TREE
LIMBS DOWN. 0.75 INCHES TO 1 INCH OF RAIN IN 30 MINUTES.
SOME STREET FLOODING. HAIL LASTED ABOUT 4 MINUTES. 56TH
AND NASH STREETS.
&&
BHAHNLocal storm report, Jun 18, 12:40 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1240 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL GENOA CITY 42.50N 88.32W
06/17/2014 E0.75 INCH WALWORTH WI PUBLIC
HAIL LASTED ABOUT 10 MINUTES. NO SIGNIFICANT DAMAGE SEEN.
&&
BHAHNLocal storm report, Jun 18, 1:16 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
116 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM HAIL 2 NE BROOKFIELD 43.08N 88.09W
06/18/2014 M1.25 INCH WAUKESHA WI FIRE DEPT/RESCUE
MEASURED HAIL 1.15 INCHES. HAIL FELL FOR 5 MINUTES.
&&
BHAHNLocal storm report, Jun 18, 1:21 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
121 AM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL 6 NW MILWAUKEE 43.09N 88.00W
06/18/2014 E1.00 INCH MILWAUKEE WI PUBLIC
QUARTER SIZE HAIL WITH VERY HEAVY RAIN. HAIL LASTED OFF
AND ON FOR 15 MINUTES. 1 MILE SOUTH OF TIMMERMAN AIRPORT.
&&
BHAHNThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 10:21 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 39 min |
| Jun 17, 10:57 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 63 min |
| Jun 17, 11:20 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Waukesha | 40 min |
| Jun 17, 11:23 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 67 min |
| Jun 17, 11:25 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 17, 11:51 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 54 min |
| Jun 18, 12:48 AM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee, Waukesha | 42 min |
| Jun 18, 1:13 AM CDT | Areal Flood Advisory | MKX | Iowa, Lafayette, Sauk | 2 hr |
| Jun 18, 1:30 AM CDT | Flash Flood Warning | MKX | Iowa, Sauk | 3 hr |
| Jun 18, 1:35 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 115 min |
| Jun 18, 1:52 AM CDT | Special Weather Statement | MKX | Milwaukee | 23 min |
| Jun 18, 3:25 AM CDT | Special Weather Statement | MKX | Dane | 35 min |
| Jun 18, 6:23 AM CDT | Special Weather Statement | MKX | Columbia, Dodge, Fond du Lac, Green Lake, Marquette, Ozaukee and 3 more | 52 min |
| Jun 18, 6:36 AM CDT | Special Weather Statement | MKX | Sauk | 24 min |
| Jun 18, 7:05 AM CDT | Special Weather Statement | MKX | Iowa | 25 min |
| Jun 18, 7:42 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 33 min |
| Jun 18, 7:57 AM CDT | Tornado Warning | MKX | Dane | 33 min |
| Jun 18, 8:07 AM CDT | Tornado Warning | MKX | Dane, Jefferson | 23 min |
| Jun 18, 8:12 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson, Rock, Walworth | 33 min |
| Jun 18, 8:30 AM CDT | Special Marine Warning | MKX | 90 min | |
| Jun 18, 8:43 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Racine, Rock, Walworth, Waukesha | 32 min |
| Jun 18, 9:08 AM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 37 min |
| Jun 18, 9:15 AM CDT | Areal Flood Advisory | MKX | Milwaukee, Waukesha | 2 hr |
| Jun 18, 3:35 PM CDT | River Flood Warning | MKX | Columbia | 38 hr |
| Jun 18, 5:07 PM CDT | River Flood Warning | MKX | Sheboygan | 20 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.